SBWN Enrichment Seminar Program

10:00 – 10:55 AM	 Carrie Asuncion: Break free from limiting beliefs Develop authentic confidence Create greater ease and joy in your life Determine what matters most to you and go after it!
10:55 – 11:05 AM	{10-Minute Break}
11:05 – Noon	 Irene Neale: Welcome & Her Story Changing our minds; how did we get here; habits and habitual patterns What action we can take to assist us in changing our minds 4 basic classifications regarding money Discussion: Debt and debt reduction Spending; plan to support new habits Payment plan; savings plan Accountability and tracking How couples can make their financial life together more relaxed
12:00 – 12:45 PM	{45-Minute Lunch Break}
12:45 – 1:40 PM	 Christine Womack: Getting the retirement you want Establishing priorities; vision of retirement Identifying reliable income Managing your money; planning, turning goals into reality Making it personal; complete the retirement puzzle Putting you in the confidence zone
1:40 – 1:50 PM	{10-Minute Break}
1:50 – 2:45 PM	 Dee Corcoran: Keeping the WOLVES (or vultures) at bay: whom can you trust? How to interview your life management team Armed with knowledge basics Tools for success: reviewing, evaluating, changing & implementing
2:45 – Whenever	Panel Discussion: Tie it all together and make sense of it